| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Hepatitis and Tylenol (Acetaminophen)
Re: Hepatitis and Tylenol (Acetaminophen)
[ Back to Messages
Posted by Rachel
on January 14, 2000 at 18:46:01:
In Reply to: Hepatitis and Tylenol (Acetaminophen) posted by Rick on November 28, 1999 at 11:37:20:
: I need to know where to get some literature about taking Tylenol while being infected with Hepatitis. I can't find any links on the matter.
: My doctor told me that ANYONE that has had HEP should never take Tylenol (Acetaminophen). Any links or literature would be great.
Tylenol is filtered through the liver and since hepatitis is an infection of the liver, whether acute or chronic, tylenol should not be taken i order not to put even more strain on that organ. Ibuprophen is a much better bet as it is filtered through the kidneys.
All times are GMT -7. The time now is 11:44 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!